# SDR C2XA02IA077

- Difficulty date: March 23, 2002
- Submitted: March 24, 2002
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Part serial: 20811
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING POST FLIGHT INSPECTION THE CREW NOTED THAT THE EMERGENCY LIGHTING IN MID CABIN FLOOR INOP..  IAH-  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY BATTERY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
